MathSciNet Relay Station
MathSciNet bibliographic data
MR2202047 (2006j:35013) 35B27 (35C20 35J55 74Q05)
Nazarov, S. A.; Slutskiĭ, A. S. Averaging of an elliptic system under condensing perforation of the domain. (Russian) Algebra i Analiz 17 (2005), no. 6, 125--160; translation in St. Petersburg Math. J. 17 (2006), no. 6, 989–1014
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement